# SDR DALA2025110708144

- Difficulty date: November 1, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 58,449 hours, 41,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9526 FORWARD CENTER OVERHEAD EXIT SIGN DAMAGED. CORRECTIVE ACTION: R/R FWD ISLE EMERGENCY LIGHT SIGN IAW B717 AMM 33-51. OPS CHECK GOOD. (7608370)
